# SDR ASAA2018122437508

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,472 hours, 14,024 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ARE ILLUMINATED ON PRESSURIZATION PANEL WITH AUTO POSITION SELECTED. GROUNDED - YES. MOVED PRESSURIZATION MODE SELECTOR TO "MAN" AND BACK TO "AUTO", LIGHT REMAINS EXTINGUISHED. THIS CORRECTS FAULT.
